MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-NDN CUSTOM BONE RECOVERY

Medline Industries, LP MEDLINE; DBD-NDN CUSTOM BONE RECOVERY
Catalog Number DYNJ903942D
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2025
Type of Reportable Event Other
Event or Problem Description
It was reported that "our tissue recovery teams had a number of bags in the bone recovery packs with faulty seals along the bottom.".
 
Additional Manufacturer Narrative
The complaint stated there were a number of bags in the bone recovery packs with faulty seals along the bottom, and this resulted in the loss of the left radius from the donor.No sample or photo was received for the investigation; the production record for the pack was thoroughly reviewed, no instances of line downs were identified, the correct quantities were picked, and no run withouts, deviations, or non-conformance reports were found that could have impacted the reported issue.A review of the pack build was completed, and no issues were identified that would likely contribute to the reported concern.The reported defect could not be confirmed because no samples or detailed photos were provided, and without a sample or photo, it is challenging to determine the true root cause; the quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-NDN CUSTOM BONE RECOVERY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
jarred meyers
three lakes drive
northfield, IL 60093--275
MDR Report Key50872090
Report Number1417592-2026-49244
Device Sequence Number18827150
Product Code FCH
UDI-Device Identifier10193489700091
UDI-Public10193489700091
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Device Catalogue NumberDYNJ903942D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2025
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown